Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Jessica Zuniga, Visiting Assistant Professor

Please note: Jessica has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  029C Physics Building
Office Phone:  (919) 660-2824
Email Address: send me a message


PhDCornell University2008

Research Interests: Probability


mixing times of stochastic processes

Recent Publications

  1. L. Saloff-Coste, J. Zuniga, Merging for inhomogeneous finite Markov chains, part II: Nash and log-Sobolev inequalities, Annals of Probability, vol. 39 no. 3 (2011), pp. 1161-1203 [1300281736]  [abs]
  2. L. Saloff-Coste, J. Zuniga, Time inhomogeneous Markov chains with wave like behavior., Annals of Applied Probability, vol. 20 (2010), pp. 1831-1853 [1282747402]  [abs]
  3. L. Saloff-Coste, J. Zuniga, Merging for time inhomogeneous finite Markov chains, Part I: singular values and stability., Electronic Journal of Probability, vol. 14 (2009), pp. 1456-1494  [abs]
  4. L. Saloff-Coste, J. Zuniga, Refined estimates for some basic random walks on the symmetric and alternating groups., Latin American Journal of Probability and Mathematical Statistics, vol. 4 (2008), pp. 359-392 [htm]  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320